Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 69, NWS Albuquerque, NM

June 7, 2014Harding County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 7, 2014, 7:57 AM MDT for Harding County, Union County, New Mexico. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2014, 7:57 AM MDT (13:57 UTC)
Expired
Jun 7, 2014, 8:45 AM MDT
In force
48 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Harding County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 177 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 8:33 AM MDTTORNADO11 Nw Sedan, NMTORNADO BRIEFLY ON GROUND. QUICKLY RETREATED BACK INTO CLOUD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 2.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
-110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WUUS55 KABQ 071357
SVRABQ
NMC021-059-071445-
/O.NEW.KABQ.SV.W.0069.140607T1357Z-140607T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
757 AM MDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO
  CENTRAL UNION COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 845 AM MDT

* AT 754 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 27
  MILES WEST OF SEDAN...OR ABOUT 27 MILES WEST OF AMISTAD...AND
  MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTH CENTRAL UNION COUNTY...
  RURAL NORTHEASTERN HARDING COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3649 10336 3629 10311 3604 10305 3591 10362
      3607 10373
TIME...MOT...LOC 1357Z 237DEG 19KT 3607 10358

$$

SHOEMAKE
2 follow-up statements
236 
WWUS55 KABQ 071426
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
826 AM MDT SAT JUN 7 2014

NMC021-059-071445-
/O.CON.KABQ.SV.W.0069.000000T0000Z-140607T1445Z/
HARDING NM-UNION NM-
826 AM MDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM MDT
FOR CENTRAL UNION AND NORTHEASTERN HARDING COUNTIES...

AT 818 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 18 MILES WEST OF SEDAN...OR ABOUT 18 MILES NORTHWEST OF
AMISTAD...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES WEST OF SEDAN BY 845 AM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3596 10351 3605 10358 3649 10336 3629 10311
      3604 10305
TIME...MOT...LOC 1426Z 237DEG 19KT 3607 10339

$$
699 
WWUS55 KABQ 071445
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
845 AM MDT SAT JUN 7 2014

NMC021-059-071455-
/O.EXP.KABQ.SV.W.0069.000000T0000Z-140607T1445Z/
HARDING NM-UNION NM-
845 AM MDT SAT JUN 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UNION AND NORTHEASTERN
HARDING COUNTIES HAS EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3596 10351 3605 10358 3649 10336 3629 10311
      3604 10305
TIME...MOT...LOC 1426Z 237DEG 19KT 3607 10339

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:33 AM MDT, 24 minutes earlier.

Area forecast discussion, Jun 7, 7:33 AM MDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
733 AM MDT SAT JUN 7 2014

.UPDATE...
A QUICK UPDATE WAS JUST SENT OUT TO INCREASE POPS OVER THE
NORTHEAST AND ALSO INCREASE CLOUD COVER TO ALIGN WITH ONGOING
TRENDS. NO OTHER CHANGES MADE.

52

&&

.PREV DISCUSSION...553 AM MDT SAT JUN 7 2014...
.AVIATION...
12Z TAF CYCLE
HIER TERRAIN OBSCURED IN AREAS MVFR CIGS FROM EAST SLOPES SANGRE
DE CRISTO AND SANDIA AND MANZANO MTS THROUGH 16Z. GUSTY EAST WIND
AT KABQ AT 12Z TO DIMINSH AS THE MORNING PROGRESSES. CONVECTION
LINGERING OVER NE NM THIS MORNING...THEN BECOMING MORE WIDESPREAD
OVER THE CENTRAL AND EAST AFT 18Z WITH MTS OCCASIONALLY OBSCURED. ISOLD
STORMS BECOMING SEVERE WITH LARGE HAIL AND WIND GUSTS NR 50KT EAST.
EAST WINDS THROUGH CANYONS INTO THE RGV REDEVELOPING AFT 08/00Z
AND GUSTING TO 35-40KT.

&&

.PREV DISCUSSION...346 AM MDT SAT JUN 7 2014...
.SYNOPSIS...
ANOTHER STORMY DAY IS EXPECTED ACROSS EASTERN NEW MEXICO TODAY AS
A BACK DOOR FRONT ARRIVES WITH MORE MOISTURE AND INSTABILITY. SOME
STORMS WILL BE STRONG TO SEVERE...ESPECIALLY IN THE NORTHEAST
HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS. DRY AND WARM
CONDITIONS WILL PREVAIL IN WESTERN PARTS OF NEW MEXICO TODAY...BUT
BY SUNDAY AN UPPER LEVEL DISTURBANCE WILL ALLOW SHOWERS AND STORMS
TO SPREAD OVER A GREATER MAJORITY OF THE STATE. STRONG TO SEVERE
STORMS WILL BE POSSIBLE AGAIN IN THE EASTERN HALF OF THE STATE
WITH TEMPERATURES COOLING A FEW DEGREES STATEWIDE. LESS CHANCES
FOR PRECIPITATION ARE EXPECTED ON MONDAY WITH CONDITIONS TRENDING
EVEN DRIER THROUGH THE MIDDLE OF NEXT WEEK AS A RIDGE OF HIGH
PRESSURE BEGINS TO BUILD OVER THE AREA.

&&

.DISCUSSION...
SPLIT FLOW IS IN PLACE OVER THE CONUS WITH SUBTROPICAL JET HOSTING
MODEST SPEEDS OF 50-60 KT OVER NM. THIS WILL PROVIDE SUFFICIENT
VENTING IN THE UPPER LEVELS OF THE TROPOSPHERE FOR STORMS THAT
DEVELOP IN EASTERN NM WHERE A BACK DOOR FRONT WILL BE ARRIVING. BY
LATE AFTERNOON THE BOUNDARY IS PROJECTED TO BUTT UP AGAINST THE
SANGRE DE CRISTOS AND EXTEND SOUTHEASTWARD TO THE EAST CENTRAL
PLAINS OF THE STATE. THIS WILL INTRODUCE A DRAMATIC ENHANCEMENT TO
LOW LAYER HELICITY PROFILES AND OVERALL BULK SHEAR...INGREDIENTS
THAT WILL QUICKLY HELP ANY DEVELOPING UPDRAFTS TO ROTATE.
THUS...SUPERCELLULAR STRUCTURE WILL BRING ANOTHER ROUND OF
DAMAGING WINDS...LARGE HAIL...AND PERHAPS ISOLATED TORNADOES TO
PORTIONS OF NORTHEAST AND EAST CENTRAL NM. STORMS WILL LIKELY
INITIATE ALONG THE EAST SLOPES OF THE SANGRES AND HIGHLANDS NEAR
I-25 BY MID AFTERNOON WITH A POTENTIALLY LATER INITIATION OVER THE
PLAINS BY LATE AFTERNOON AND EARLY EVENING.

THE FRONTAL BOUNDARY WILL ADVANCE FARTHER WEST AND SOUTH
TONIGHT...SPILLING THROUGH MUCH OF THE RIO GRANDE VALLEY BEFORE
MIDNIGHT. SOME GUSTY GAP/CANYON WINDS ARE ANTICIPATED DOWNWIND OF
FAVORED LOCALES...AND JUICY BOUNDARY LAYER MOISTURE WILL FOLLOW
AND SPREAD WESTWARD. THIS WILL HELP SET THE STAGE FOR A BROADER
COVERAGE OF SHOWERS/STORMS ON SUNDAY AS WEAK SHORTWAVE TROUGH
ARRIVES WITH THE SOUTHERN SEGMENT OF THE JET. BEST SHEAR AND
MOISTURE WILL BE JUXTAPOSED OVER EASTERN NM YET AGAIN ON
SUNDAY...SO MORE SEVERE STORMS WILL BE POSSIBLE. STORMS BETWEEN
THE RIO GRANDE AND THE CONTINENTAL DIVIDE ON SUNDAY WILL NOT HAVE
THE HEALTHY PWATS OF THE EASTERN ENVIRONMENT...AND WILL BE MORE
SPARSE IN COVERAGE AS MOISTURE TRIES TO MIX BACK EAST. THE
SOUTHERN STREAM SHORT WAVE WILL MEET WITH A NORTHERN STREAM ONE
THAT WILL DIVE INTO NORTHEASTERN NM...AND THIS COULD KEEP
PRECIPITATION GOING INTO SUNDAY NIGHT MONDAY MORNING IN THE EAST.

BY MONDAY AFTERNOON IT APPEARS THERE WILL BE SUFFICIENT MOISTURE
IN THE WAKE OF THE DEPARTING WAVES FOR RECYCLING AND ADDITIONAL
STORMS. POPS HAVE BEEN INCREASED SOME...BUT STILL ONLY ISOLATED
COVERAGE IN MOST AREAS. THE RIDGE OVER MEXICO WILL EXTEND SOME
RISING PRESSURE HEIGHTS INTO THE LAND OF ENCHANTMENT AND DRYING
MOISTURE PROFILES WILL MAKE IT MORE DIFFICULT TO GENERATE STORMS
THROUGH THE MIDDLE OF THE WEEK. MODELS ARE MORE MESSY WITH THE
POTENTIAL BACK DOOR FRONT ON THURSDAY AS CONVECTION UPSTREAM IS
INTERFERING WITH SYNOPTIC PLACEMENT. ONLY SLIGHT CHANCE POPS HAVE
BEEN BUILT INTO THE NORTHEAST THURSDAY AND FRIDAY.

52

&&

.FIRE WEATHER...
NO BIG CHANGES FOR THE NEXT FEW DAYS. LOW LEVEL MOISTURE TO SLOSH
BACK AND FORTH...WITH A VERY DRY AND UNSTABLE AIRMASS DOMINATING THE
WEST...ESPECIALLY FROM THE CONTDVD TO THE ARIZONA BORDER. THE AREA
FROM THE CONTDVD TO THE RIO GRANDE VALLEY WILL EXPERIENCE INCREASES
IN LOW LEVEL MOISTURE DURING THE EVENINGS/OVERNIGHTS WHILE MIXING
OUT SOMEWHAT DURING THE DAYTIME...LEADING TO POTENTIAL FOR SOME DRY
CONVECTION OR A MIX OF WET AND DRY.

SINGLE DIGIT RH VALUES TODAY WILL PERSIST FOR A GOOD 10 TO 15 HOURS
ALONG AND WEST OF THE CONTDVD WHERE SPOTTY SUPERHAINES EXISTS. WINDS
WON/T BE STRONG ENOUGH TO PULL THE TRIGGER ON ANY HIGHLIGHTS THOUGH.
CONVECTION REDEVELOPED OVERNIGHT IN THE NORTHEAST...AND ACROSS THE
PLAINS STRONG TO SEVERE STORMS ARE LIKELY THIS AFTERNOON AS A
FRONTAL BOUNDARY...POSSIBLY AIDED BY CONVECTION...POWERS IT/S WAY TO
THE EAST SLOPES OF THE CENTRAL MT CHAIN. EXPECT A RATHER GUSTY...TO
AROUND 45 MPH...EAST WIND INTO THE RGV BY SUNSET...AND A SUBSEQUENT
SURGE IN LOW LEVEL MOISTURE. DEPENDING ON THE TIMING...THE SURGE
COULD TRIGGER ISOLD CONVECTION DURING THE EVENING...BUT SHOULD ALSO
HELP RH RECOVERIES TONIGHT IN THE RGV AND INTO THE JEMEZ.

STRONGER NW FLOW ALF IN THE WAKE OF A PASSING SHORTWAVE SUNDAY
SHOULD HELP PUSH THE LOW LEVEL MOISTURE EASTWARD AGAIN. GUSTY
NORTHWEST WINDS MAY ALLOW FOR A FEW HOURS OF CRITICAL CONDITIONS IN
THE NORTHWEST PLATEAU AND HIGHLANDS...BUT NOT A WIDESPREAD AREA.
MUCH LESS SUPERHAINES NOTED WEST SUNDAY WITH SINGLE DIGIT RH VALUES
SUNDAY AFTERNOON MUCH MORE LIMITED AS TEMPERATURES COOL DOWN OVERALL.
IN THE EAST...POTENTIAL FOR SEVERE STORMS WILL LINGER.

ANOTHER FRONT IN THE EAST MONDAY WILL REFRESH THE SUPPLY OF LOW
LEVEL MOISTURE...ALTHOUGH IT DOESN/T APPEAR TO PUSH THROUGH THE
CENTRAL MT CHAIN WITH MUCH VIGOR. A RIDGE ALOFT MAY DOMINATE THE
CENTRAL AND WEST...WHILE THE CIRCULATION AROUND AN UPPER LOW
PRESSURE SYSTEM OVER OKLAHOMA DOMINATES THE EAST...LEADING TO COOLER
THAN AVERAGE HIGHS AND BETTER CHANCES FOR SHOWERS AND STORMS.

DRIER AIR WILL GRADUALLY PUSH IN FROM THE WEST BY THE MIDDLE OF NEXT
WEEK AS ZONAL FLOW SQUASHES THE RIDGE. RIGHT NOW...WESTERLY WINDS
ARE NOT STRONG ENOUGH TO ANTICIPATE CRITICAL CONDITIONS WEDNESDAY
INTO THURSDAY...BUT OTHER INGREDIENTS PRIMED SO STAY TUNED.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

52
Hazardous weather outlook, Jun 7, 5:46 AM MDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 AM MDT SAT JUN 7 2014

NMZ501>540-081200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
546 AM MDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO
THIS AFTERNOON AND THIS EVENING...ESPECIALLY WITHIN NORTHEASTERN
TO EAST CENTRAL PARTS OF THE STATE. DAMAGING WINDS FROM
THUNDERSTORMS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN EASTERN NEW MEXICO
AGAIN ON SUNDAY. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL
WILL BE THE PRIMARY THREATS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO
REPORT ANY STRONG TO SEVERE WEATHER TO THE ALBUQUERQUE NATIONAL
WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR
VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS
AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG
N M W X.

52

In the hours before

Special weather statement, Jun 7, 3:44 AM MDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 AM MDT SAT JUN 7 2014

NMZ530-531-071015-
HARDING COUNTY-UNION COUNTY-
344 AM MDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND EASTERN HARDING
COUNTIES THROUGH 415 AM MDT...

AT 342 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF HAYDEN...OR ABOUT 17 MILES
NORTHWEST OF AMISTAD...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...SEDAN.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3591 10350 3611 10360 3631 10307 3601 10303
      3597 10303
TIME...MOT...LOC 0944Z 257DEG 22KT 3604 10341

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:00 PM MDTTornado WarningABQQuay, Union30 min
Jun 6, 6:05 PM MDTTornado WarningABQChaves, Roosevelt25 min
Jun 6, 6:08 PM MDTSevere Thunderstorm WarningABQDe Baca37 min
Jun 6, 6:12 PM MDTTornado WarningABQHarding, San Miguel35 min
Jun 6, 6:21 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt114 min
Jun 6, 6:40 PM MDTSevere Thunderstorm WarningABQRoosevelt65 min
Jun 6, 6:42 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt33 min
Jun 6, 6:47 PM MDTTornado WarningABQRoosevelt28 min
Jun 6, 6:53 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union54 min
Jun 6, 6:58 PM MDTSpecial Weather StatementABQRoosevelt32 min
Jun 6, 7:02 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt28 min
Jun 6, 7:11 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union34 min
Jun 6, 7:45 PM MDTSevere Thunderstorm WarningABQRoosevelt45 min
Jun 6, 8:35 PM MDTSpecial Weather StatementABQRoosevelt25 min
Jun 6, 8:41 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt2 hr
Jun 6, 11:07 PM MDTSpecial Weather StatementABQQuay38 min
Jun 7, 3:44 AM MDTSpecial Weather StatementABQUnion31 min
Jun 7, 8:24 AM MDTSpecial Weather StatementABQUnion36 min
Jun 7, 8:34 AM MDTSpecial Weather StatementABQHarding41 min
Jun 7, 8:44 AM MDTSpecial Weather StatementABQUnion31 min
Jun 7, 1:07 PM MDTSpecial Weather StatementABQTaos38 min
Jun 7, 2:40 PM MDTWind AdvisoryABQ15 hr
Jun 7, 3:44 PM MDTSevere Thunderstorm WarningABQColfax61 min
Jun 7, 4:02 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe43 min
Jun 7, 4:27 PM MDTTornado WarningABQLincoln, Torrance33 min
Jun 7, 4:42 PM MDTSevere Thunderstorm WarningABQMora, San Miguel63 min
Jun 7, 4:51 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union54 min
Jun 7, 5:03 PM MDTTornado WarningABQLincoln, Torrance27 min
Jun 7, 5:06 PM MDTSevere Thunderstorm WarningABQQuay54 min
Jun 7, 5:13 PM MDTAreal Flood AdvisoryABQColfax, Harding, Union2 hr
Jun 7, 5:15 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Jun 7, 5:15 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay30 min
Jun 7, 5:18 PM MDTAreal Flood AdvisoryABQMora, San Miguel117 min
Jun 7, 5:21 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Torrance114 min
Jun 7, 5:23 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel43 min
Jun 7, 5:31 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, Quay, San Miguel119 min
Jun 7, 5:38 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel67 min
Jun 7, 5:38 PM MDTTornado WarningABQLincoln22 min
Jun 7, 5:43 PM MDTSevere Thunderstorm WarningABQLincoln62 min
Jun 7, 5:48 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel42 min
Jun 7, 5:54 PM MDTSpecial Weather StatementABQSanta Fe51 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.